# SDR 08FDEA03376

- Difficulty date: August 11, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 44,014 hours, 21,028 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53978149200
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN LOCATED AT FR 68 ABOVE LT STRINGER 44 MEASURING 4 IN BY 1.5 IN BY .025 DEEP CUT OUT DAMAGED AREA AND INSTALLED SKIN REPAIR AT LONGITUDINAL LAP JOINT BETWEEN FR 68 AND FR 69, STR 44 LT IAW A310-200 SRM 53-10-12, FIG 216 SHT 1.
